Síguenos en la redes sociales:

Instituto de Matemáticas Aplicadas UCV

A variational principle for impulsive semiflows

Resumen

We deduce a variational principle for impulsive semiflows defined on compact metric spaces. In particular, we generalize the classical notion of topological entropy to our setting of discontinuous semiflows.

Autores: Alves, J., Carvalho, M., Vásquez, C.

Journal: Journal of Differential Equations

Journal Volume: 259

Journal Issue: 8

Journal Page: 4229–4252

Tipo de publicación: ISI

Fecha de publicación: 2015

Topics: Entropy, Impulsive dynamical system, Variational principle

DOI: 10.1016/j.jde.2015.05.017

URL de la publicación: https://arxiv.org/pdf/1410.2372.pdf

Compartir esta información en:

Compartir